The extension of functions from an infinite cylinder
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 6, Tome 140 (1976), pp. 277-284
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1976_140_a15,
author = {B. L. Fain},
title = {The extension of functions from an infinite cylinder},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {277--284},
year = {1976},
volume = {140},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1976_140_a15/}
}
B. L. Fain. The extension of functions from an infinite cylinder. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 6, Tome 140 (1976), pp. 277-284. http://geodesic.mathdoc.fr/item/TM_1976_140_a15/